MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT WITH HOLES

MEDACTA INTERNATIONAL SA M-VIZION FEMORAL REVISION SYSTEM; M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT WITH HOLES
Model Number 01.22.409
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager: a re-revision procedure was performed five months after the initial revision surgery, due to evidence of stem mobilization and subsidence.The pre-revision radiograph, being a modified image intended for surgical planning, offers limited value for detailed clinical assessment.Nevertheless, stem subsidence appears to be confirmed.The immediate post-operative radiograph, although of suboptimal quality, does not reveal any obvious complications; notably, the distal fixation of the stem beyond the fracture site appears adequate.Identifying the precise cause of failure remains difficult based on the available data.However, the poor bone quality observed in the images may have contributed to the outcome.At this stage, no definitive conclusions can be drawn.Batch review performed on 16 may 2025: lot 2347471: (b)(4) items manufactured and released on 07/05/2024.Expiration date: 23/04/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved: batch review performed on 16 may 2025: stem: m-vizion 01.22.501 distal stem ø12mm l 140mm straight 4 degree (k092076) lot 2103669: (b)(4) items manufactured and released on 20/08/2021.Expiration date: 29/06/2026.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Based on the information available no definitive root cause can be established, although it is possible that factors such as low bone quality may have contributed to the event.Although no root cause can be confirmed, the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
About 5 months after the first revision surgery, another revision surgery was performed due to secondary movement and subsidence.The patient has a first revision surgery (on (b)(6) 2025) due to a periprosthetic femoral fracture caused by a fall (primary surgery was performed in (b)(6) 2013).Pseudoarthrosis of the fracture borders is currently present, especially around the greater trochanter and istmus region of the femur.M-vizion stem removed without further difficulties and replaced with competitor revision shaft (corail revision), partial reopening of fracture area, new cerclages, and proximal femoral plate placed to stabilize the fracture around the isthmus and greater trochanter.Versafit dm cup is stable and has good placement in the acetabulum, so it was left in situ.Liner and head replaced with the same sizes.

Brand Name
M-VIZION FEMORAL REVISION SYSTEM
Common Device Name
M-VIZION PROXIMAL BODY Ø20MM L 60MM LAT WITH HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22175023
Report Number3005180920-2025-00515
Device Sequence Number15408460
Product Code LZO
UDI-Device Identifier07630971263581
UDI-Public07630971263581
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K201471
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.22.409
Device Lot Number2347471
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexFemale
Patient Weight50 KG